On imbedding of classes of functions

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)51-65
Number of pages15
JournalAnalysis Mathematica
Volume5
Issue number1
DOIs
Publication statusPublished - Mar 1979

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis
  • Mathematics(all)

Cite this

On imbedding of classes of functions. / Leindler, L.

In: Analysis Mathematica, Vol. 5, No. 1, 03.1979, p. 51-65.

Research output: Contribution to journalArticle

@article{778f207da9654b2a89cdde11686ec143,
title = "On imbedding of classes of functions",
author = "L. Leindler",
year = "1979",
month = "3",
doi = "10.1007/BF02079349",
language = "English",
volume = "5",
pages = "51--65",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - On imbedding of classes of functions

AU - Leindler, L.

PY - 1979/3

Y1 - 1979/3

UR - http://www.scopus.com/inward/record.url?scp=34250268210&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250268210&partnerID=8YFLogxK

U2 - 10.1007/BF02079349

DO - 10.1007/BF02079349

M3 - Article

AN - SCOPUS:34250268210

VL - 5

SP - 51

EP - 65

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 1

ER -